# SDR DALA1102220946

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 56,594 hours, 42,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND L-1 DOOR SLIDE AND BUSTLE LOOSE FROM DOOR.  MX VISUALLY INSPECTED SLIDE.  FOUND IT OK FOR CONTINUED SERVICE.  REINSTALLED SLIDE AND GIRT BAR D-RING.
